Some problems of non-commutative ergodic theory

Y. G. Sinai, V. V. Anshelevich

Research output: Contribution to journalArticlepeer-review

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)157-174
Number of pages18
JournalRussian Mathematical Surveys
Issue number4
StatePublished - Aug 31 1976

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Some problems of non-commutative ergodic theory'. Together they form a unique fingerprint.

Cite this